CureZone   Log On   Join
Re: Started Protopic
 
Healing2021 Views: 962
Published: 8 years ago
 
This is a reply to # 2,087,036

Re: Started Protopic


Haha also death2 or anyone else who is/has tried Protopic I have a question.

When I used Cyclosporine, which is an immunosuppressant like Protopic, I had this weird thing where sometimes my tongue would feel a little tingly. And whenever I ate spicy food it would taste REALLY spicy, like very noticeably more spicy. Anyone else get that? Not that I'm worried about it, just thought it was interesting.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.906 sec, (1)